Decomposition of smooth functions of two multidimensional variables

Martin Čadek; Jaromír Šimša

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 2, page 342-358
  • ISSN: 0011-4642

How to cite

top

Čadek, Martin, and Šimša, Jaromír. "Decomposition of smooth functions of two multidimensional variables." Czechoslovak Mathematical Journal 41.2 (1991): 342-358. <http://eudml.org/doc/13932>.

@article{Čadek1991,
author = {Čadek, Martin, Šimša, Jaromír},
journal = {Czechoslovak Mathematical Journal},
keywords = {manifold; smooth function; differential operator; integral equation},
language = {eng},
number = {2},
pages = {342-358},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Decomposition of smooth functions of two multidimensional variables},
url = {http://eudml.org/doc/13932},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Čadek, Martin
AU - Šimša, Jaromír
TI - Decomposition of smooth functions of two multidimensional variables
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 2
SP - 342
EP - 358
LA - eng
KW - manifold; smooth function; differential operator; integral equation
UR - http://eudml.org/doc/13932
ER -

References

top
  1. J. Aczél, Lectures on Functional Equations and Their Applications, New York and London: Academic Press, 1966. (1966) MR0208210
  2. M. Čadek, J. Šimša, 10.1007/BF02112277, Aequationes Math. 40 (1990), 8-25. (1990) Zbl0762.26011MR1055187DOI10.1007/BF02112277
  3. M. Cyparissos Stephanos, 10.1007/BF03014110, Rend. Circ. Mat. Palermo 18 (1904), 360-362. (1904) DOI10.1007/BF03014110
  4. H. Gauchman, L. A. Rubel, Sums of products of functions of x times functions of y , Linear Algebra Appl. 125 (1989), 19-63. (1989) Zbl0695.26007MR1024482
  5. F. Neuman, Functions of two variables and matrices involving factorization, C. R. Math. Rep. Acad. Sci. Canada. 3 (1981), 7-11. (1981) Zbl0449.15009MR0608675
  6. F. Neuman, Factorizations of matrices and functions of two variables, Czechoslovak Math. J. 32 (107) (1982), 582-588. (1982) Zbl0517.15012MR0682133
  7. F. Neuman, 10.1016/0024-3795(90)90014-4, Linear Algebra Appl. 134 (1990), 153-164. (1990) Zbl0714.26007MR1060018DOI10.1016/0024-3795(90)90014-4
  8. T. M. Rassias, A criterion for a function to be represented as a sum of products of factors, Bull. Inst. Math. Acad. Sinica 14 (1986), 377-382. (1986) Zbl0643.26009MR0885367

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.